GOOD LUCK RINOA!

Rhinoplasty (more commonly referred to as a nose job)
Functional Septoplasty

Postby jaz » Tue Mar 07, 2006 3:36 pm

There's always a bright side to all this,at least you will of lost weight :shake:
Sorry to hear your having a bit of a bum time,drink plenty(water of course) ):O
Ironed Out By Matti
User avatar
jaz
Old Timer
 
Posts: 2420
Joined: Mon Apr 25, 2005 10:59 pm

Postby Rinoa » Tue Mar 07, 2006 3:27 pm

And I'm having my cast off this Friday, hopefully that'll make me feel better..
Rinoa
 

Postby Rinoa » Tue Mar 07, 2006 3:26 pm

Yeah.. I've been having soups, infact I'm gonna have some in a min. I really hate being sick, and I really want to blow my nose! ):O
Rinoa
 

Postby katrina » Tue Mar 07, 2006 2:57 pm

If you can drink tea and you like the taste of ginger then that often helps. Sometimes the stale blood slips into your stomach and that's why you are feeling sick you need to eat little but often and something that you really have a notion for but it needs to be light like soup or custard or the like you will feel better soon.
User avatar
katrina
 
Posts: 276
Joined: Fri Mar 03, 2006 1:52 pm

Postby rubimarine » Tue Mar 07, 2006 2:53 pm

Rinoa,it must be horrid being sick after a :Rhino: .
Have you tried something like tomato or chicken soup?I know it's hard to eat anything if you're feeling like that,but the less you eat,the more you'll be prone to feeling sick.Maybe a couple of cream crackers :?:

When's the cast coming off :?: I'm sure you'll feel much better then. :kiss:
User avatar
rubimarine
 
Posts: 815
Joined: Mon Jun 27, 2005 3:14 pm
Location: southern england

Postby Susie » Tue Mar 07, 2006 2:47 pm

If I knew I was gonna be feeling like this for so long I don't think I'd have gone through with it.


Now, now Rinoa :hug: Try to be strong girl! :hug:

It won't last long and it is definitely worth it, it will get better I promise you!!!

xxx Susie.
User avatar
Susie
Old Timer
 
Posts: 949
Joined: Tue Apr 26, 2005 11:43 am

Postby Rinoa » Tue Mar 07, 2006 2:27 pm

I'm still feeling very unwell, vomitted twice last night and that put more pressure on my nose. I'm struggling to eat and sleep a lot and I have a very very runny nose. If I knew I was gonna be feeling like this for so long I don't think I'd have gone through with it. :,(
Rinoa
 

Postby jaz » Tue Mar 07, 2006 2:13 pm

Bit late with the congrats,but hope you are well. :-F
Ironed Out By Matti
User avatar
jaz
Old Timer
 
Posts: 2420
Joined: Mon Apr 25, 2005 10:59 pm

Postby Susie » Tue Mar 07, 2006 9:43 am

My surgeon said its ok to stop using them, but hasn't prescribed me anything else.


Don't worry, I was the same. I stopped taking them about four days after the op because they were making me really sick. I wasn't eating much and the pills were strong so they were wrecking my stomach ):O

If RJ doesn't think you need to take anything else you'll be fine. I stopped all medication but kept taking the sleeping pills, I loved them! They made me sleep like a baby... I miss them! I wish I could get my hands on more!! :LOL:

xx Susie.
User avatar
Susie
Old Timer
 
Posts: 949
Joined: Tue Apr 26, 2005 11:43 am

Postby Rinoa » Mon Mar 06, 2006 7:37 pm

My surgeon said its ok to stop using them, but hasn't prescribed me anything else.
Rinoa
 

Postby katrina » Mon Mar 06, 2006 7:26 pm

The co-amoxiclav is an antibiotic and really you should finish the course they can make you feel a bit nauseated. the voltarol is a non steroidal anti-inflammatory which can cause upset stomach. The best thing to do would be to make sure that the surgeon was happy with you discontinuing the meds because he could prescribe an anti-emetic to stop the nausea and curb the sickness.
User avatar
katrina
 
Posts: 276
Joined: Fri Mar 03, 2006 1:52 pm

Postby Rinoa » Mon Mar 06, 2006 6:02 pm

Ah.. Yeah I'm allowed to stop taking them all too, thank god.
Rinoa
 

Postby *harri* » Mon Mar 06, 2006 5:46 pm

The pills made Susie sick too. :,( Matti told her she could stop taking all of them, even the antibiotics.
User avatar
*harri*
Old Timer
 
Posts: 21915
Joined: Mon Apr 25, 2005 11:49 pm

Postby Rinoa » Mon Mar 06, 2006 5:18 pm

Hi katrina, I've been taking co-amoxiclav and voltarol tablets.
Rinoa
 

Postby katrina » Mon Mar 06, 2006 5:06 pm

What's the name of the tablets you are taking?

When you have the plaster off they usually use a cotton bud dipped in a solution to remove sticky plasters which makes the cast easy to come off you really will feel next to nothing just the tickling of the cotton bud under the cast.
User avatar
katrina
 
Posts: 276
Joined: Fri Mar 03, 2006 1:52 pm

PreviousNext


Return to Nose Surgery (Primary & Revision Rhinoplasty)




Users browsing this forum: No registered users and 2 guests